Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Absence of singular continuous spectrum in $N$-body quantum systems


Authors: P. Perry, I. M. Sigal and B. Simon
Journal: Bull. Amer. Math. Soc. 3 (1980), 1019-1023
MSC (1970): Primary 81A81; Secondary 35P05
MathSciNet review: 585181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 81A81, 35P05

Retrieve articles in all journals with MSC (1970): 81A81, 35P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14838-7
PII: S 0273-0979(1980)14838-7